Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30982
Comparison Results of Two-point Fuzzy Boundary Value Problems

Authors: Hsuan-Ku Liu


This paper investigates the solutions of two-point fuzzy boundary value problems as the form x = f(t, x(t)), x(0) = A and x(l) = B, where A and B are fuzzy numbers. There are four different solutions for the problems when the lateral type of H-derivative is employed to solve the problems. As f(t, x) is a monotone function of x, these four solutions are reduced to two different solutions. As f(t, x(t)) = λx(t) or f(t, x(t)) = -λx(t), solutions and several comparison results are presented to indicate advantages of each solution.

Keywords: Boundary Value Problems, fuzzy differential equations, Fuzzy derivative, lateral type of H-derivative, fuzzy boundary value problems

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1211


[1] B. Bede, S. G. Gal, Generalizations of the differentiability of fuzzynumber- valued functions with applications to fuzzy differential equations, Fuzzy Sets and Systems 151 (2005) 581-599.
[2] B. Bede, A note on "two-point boundary value problems associated with non-linear fuzzy differential equations", Fuzzy Sets and Systems 157 (2006) 986-989.
[3] B. Bede, I. J. Rudas, A. L. Bencsik, First order linear fuzzy differential equations under generalized differentiability, Information Sciences 177 (2007) 1648-1662.
[4] Y. Chalco-Cano, H. Rom'an-Flores, On new solutions of fuzzy differential equations, Chaos, Solitons & Fractals 38 (2008) 112-119.
[5] M. Chen, Y. Fu, X. Xue, C. Wu, Two-point boundary value problems of undamped uncertain dynamical systems, Fuzzy Sets and Systems 159 (2008) 2077-2089.
[6] M. Chen, Y. Fu, X. Xue, C. Wu, On fuzzy boundary value problems, Information Sciences 178 (2008) 1877-1892.
[7] A. Khastan, F. Bahrami, and K. Ivaz, New results on multiple solutions for Nth-order fuzzy differential equations under generalized differentiability, Boundary Value Problems (2009) doi:10.1155/2009/395714.
[8] H. K. Liu, On second order fuzz initial value problems, working paper, National Taipei University of Eduction, Taipei, 2010.
[9] M, Puri, D. Ralescu, Differential and fuzzy functions, Journal of Mathemaitcal Analysis and Applications 91 (1983) 552-558.
[10] D. O-Regan, V. Lakshmikantham, J. J. Nieto, Initial and boundary value problems for fuzzy differential equations, Nonlinear Analysis 54 (2003) 405-415.